MENTOR TEXAS MENTOR SILTEX ROUND MODERATE PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Back to Search Results |
| Model Number |
3542680 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
12/16/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a 63-year-old caucasian female patient underwent a breast augmentation revision with two 475cc mentor siltex round moderate profile saline breast prostheses and experienced a deflation on the left side and capsular contracture, baker grade unknown on the right side post-operatively.As a result, the patient underwent explantation on (b)(6) 2023.This report is for the right side device.
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: capsular contracture date of explant: (b)(6) 2023 mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On march 28, 2023, mentor received an updated date of implant and a corrected patient identifier.The patient's previously unknown baker grade was confirmed to be 3.Relevant fields have been updated.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On june 13, 2023, mentor received an updated lot number indicating the patients device was a 575 mentor memorygel breast implant.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).